Journal article icon

Journal article

Exact calculations of survival probability for diffusion on growing lines, disks, and spheres: the role of dimension

Abstract:

Unlike standard applications of transport theory, the transport of molecules and cells during embryonic development often takes place within growing multidimensional tissues. In this work, we consider a model of diffusion on uniformly growing lines, disks, and spheres. An exact solution of the partial differential equation governing the diffusion of a population of individuals on the growing domain is derived. Using this solution, we study the survival probability, S(t). For the standard non-...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Publisher copy:
10.1063/1.4929993

Authors


Simpson, MJ More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Institute
Publisher:
American Institute of Physics Publishing Publisher's website
Journal:
The Journal of chemical physics Journal website
Volume:
143
Issue:
9
Publication date:
2015-09-04
Acceptance date:
2015-08-21
DOI:
EISSN:
1089-7690
ISSN:
0021-9606
URN:
uuid:b9a4c7dc-03f6-4b55-a3c8-517ad85af3c6
Source identifiers:
545563
Local pid:
pubs:545563
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP